King Saud University
  Help (new window)

تحميل الدليل التدريبي

أسئلة شائعة

Supervised following M.Sc. Theses:

1) Riemannian Submersions of CR-Submanifolds of Almost Hermitian Manifolds (Student: Huda Hashem). A portion of this thesis is published: 

Submersions of CR-submanifolds onto an almost hermitian manifold, Yokohama J. Math. 40 (1) (1992), 45-57, MR # 93h:53058.

2) Total Absolute curvature of Immersed submanifolds (Student: Iman Khaled). A portion of this thesis is published: 

Hypersurfaces of a real space form, Bull. Belg. Math. Soc. 44 (1992), 293-298, MR # 95j:53085.

3) CR-Submanifolds of Nearly Kaehler Six-Sphere (Student: Baha-Eldin). A portion of this thesis has been published: 

CR-Submanifolds in a 6-dimensional Sphere, PanAmerican Math. J. 4(4) (1994), 85-91, MR # 96d:53060.

4) Representation theory of Lie groups and its application to differential equations (Student: Abdullah Al-Joui)

5) Conformal deformation of a Riemannian metric (Student: Afifa Al-Eid )

6) Geometry of Slant Submanifolds (Student: Hanan Alohali )

7) Geometry of Tangent bundle of a Riemannian manifold (Student: Tahany Al-Shaman ). A portion of her thesis is published, click the following link to see the paper:

8) Real hypersurfaces of a Complex projective space (Student: Maali Al-Kadhem )

9) Application of Jacobi vector Fields (Student: Zahra Al-Rumeh )



Supervised following Ph.D. Theses:

1)  "Geometry of Submanifolds with parallel mean curvature vector field in a Euclidean space" (Student: Dr. Haila Al-Odan). All the contents (except introductory chapter) of this thesis is published in the following papers:

i)  Spherical submanifolds of a Euclidean space, Quart. J. Math. 53 (2002), no. 3, 249-256. MR#1930261.

ii) Submanifolds with parallel mean curvature vector in a Real space form, Int. Math. J. 2 (2002), no. 1, 85-100.MR#1867149.

iii) Compact submanifolds of a Euclidean space, International Journal of Applied Mathematics, 5(3)(2001), 325-347. MR#1934756.


2) "Conformal transformations and eigenvalues of Laplacian operator on a Riemannian manifold" ( student Dr. Afifa Al-Eid ) The student in this thesis worked on the interesting question in geometric analysis, to obtain  lower bounds of the eigenvalues of the Laplacian operator. A portion of her work has appeared in J. of Geom. Analysis.

Curvature bounds for the spectrum of a compact Riemannian manifold of constant scalar curvature. J. Geom. Anal. 15(4)(2005), 589.606. MR# 2203164. (Impact factor: 0.846)"



King   Saud University. All rights reserved, 2007 | Disclaimer | CiteSeerx